| Model Number |
96-1242 |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that sigma trial insert broke due to wear and tear.
Additional Manufacturer Narrative
Product complaint # (b)(4).Information was received indicating that "at the back of the trial, the plastic has split, still in one piece" due to this, depuy synthes joint reconstruction considers the device on this report to be not reportable as there is no allegation of deficiency.Further updates will only be provided if additional information is received that changes the regulatory determination.